# SDR CALA2025102410491

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 112,417 hours, 14,975 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Battery
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) 9 VOLT BACK-UP BATTERY INSTALLATION BACKUP 9-VOLT BATTERY INSTALLATION - REMOVED DOOR 1L BUSTLE FOR EPAS BATTERY REPLACMENT REINSTALLED DOOR 1L BUSTLE REF AMM25-66-06 ACP'D INSPECTION ITEM, CLEARED AREA FOR DR 1L SLIDE BUSTLE INSTALL. OK TO INSTALL BUSTLE.
